Alert archive / Missouri / Flash Flood Warnings in 2023
Flash Flood Warning 64, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 14, 2023, 3:38 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 60 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2023, 3:38 AM CDT (08:38 UTC)
- Expired
- Aug 14, 2023, 9:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dade County, MO, Greene County, MO, Jasper County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 53 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 4:45 AM CDT | FLASH FLOOD | La Russell, MO | Spring River at La Russell quickly reached flood stage. Rose 6 feet in a few hours. |
| Aug 14, 6:00 AM CDT | RAIN 2.03 | Ash Grove, MO | Cocorahs station MO-GR-115 Ash Grove 0.4 SSW. |
| Aug 14, 6:00 AM CDT | RAIN 2.03 | Ash Grove, MO | Cocorahs station MO-GR-115 Ash Grove 0.4 SSW. The period of the Rain event was 24 hours. |
| Aug 14, 6:00 AM CDT | RAIN 2.03 | Ash Grove, MO | Cocorahs station MO-GR-115 Ash Grove 0.4 SSW. The period of the Rain event was 24 hours. |
| Aug 14, 7:00 AM CDT | RAIN 2.53 | 1 Ese Republic, MO | Cocorahs station MO-GR-26 Republic 0.8 ESE. |
| Aug 14, 7:00 AM CDT | RAIN 2.53 | 1 Ese Republic, MO | Cocorahs station MO-GR-26 Republic 0.8 ESE. The period of the Rain event was 24 hours. |
| Aug 14, 7:00 AM CDT | RAIN 2.53 | 1 Ese Republic, MO | Cocorahs station MO-GR-26 Republic 0.8 ESE. The period of the Rain event was 24 hours. |
| Aug 14, 7:00 AM CDT | RAIN 2.73 | 2 Sw Willard, MO | Cocorahs station MO-GR-81 Willard 2.6 W. |
| Aug 14, 7:00 AM CDT | RAIN 2.73 | 2 Sw Willard, MO | Cocorahs station MO-GR-81 Willard 2.6 W. The period of the Rain event was 24 hours. |
| Aug 14, 7:00 AM CDT | RAIN 2.73 | 2 Sw Willard, MO | Cocorahs station MO-GR-81 Willard 2.6 W. The period of the Rain event was 24 hours. |
| Aug 14, 7:10 AM CDT | RAIN 2.13 | 4 Ese Carthage, MO | Cocorahs station MO-JS-30 Carthage 4.5 E. |
| Aug 14, 7:10 AM CDT | RAIN 2.13 | 4 Ese Carthage, MO | Cocorahs station MO-JS-30 Carthage 4.5 E. The period of the Rain event was 24 hours. |
| Aug 14, 7:10 AM CDT | RAIN 2.13 | 4 Ese Carthage, MO | Cocorahs station MO-JS-30 Carthage 4.5 E. The period of the Rain event was 24 hours. |
| Aug 14, 8:00 AM CDT | RAIN 2.02 | 4 N Battlefield, MO | Mesonet station WCRM7 Wilson Creek 1 Mile Sw Springfield. |
| Aug 14, 8:00 AM CDT | RAIN 2.02 | 4 N Battlefield, MO | Mesonet station WCRM7 Wilson Creek 1 Mile Sw Springfield. The period of the Rain event was 24 hours. |
| Aug 14, 8:00 AM CDT | RAIN 2.02 | 4 N Battlefield, MO | Mesonet station WCRM7 Wilson Creek 1 Mile Sw Springfield. The period of the Rain event was 24 hours. |
| Aug 14, 8:00 AM CDT | RAIN 2.57 | 5 Ese Red Oak, MO | Mesonet station MVVM7 Mt Vernon RAWS. |
| Aug 14, 8:00 AM CDT | RAIN 2.57 | 5 Ese Red Oak, MO | Mesonet station MVVM7 Mt Vernon RAWS. The period of the Rain event was 24 hours. |
| Aug 14, 8:00 AM CDT | RAIN 2.57 | 5 Ese Red Oak, MO | Mesonet station MVVM7 Mt Vernon RAWS. The period of the Rain event was 24 hours. |
| Aug 14, 8:00 AM CDT | RAIN 4.02 | 4 S Ash Grove, MO | CO-OP Observer station ASGM7 4 S Ash Grove COOP. |
| Aug 14, 8:00 AM CDT | RAIN 4.02 | 4 S Ash Grove, MO | CO-OP Observer station ASGM7 4 S Ash Grove COOP. The period of the Rain event was 24 hours. |
| Aug 14, 8:00 AM CDT | RAIN 4.02 | 4 S Ash Grove, MO | CO-OP Observer station ASGM7 4 S Ash Grove COOP. The period of the Rain event was 24 hours. |
| Aug 14, 8:00 AM CDT | RAIN 6 | 3 W Halltown, MO | 24 hour total. |
| Aug 14, 8:02 AM CDT | RAIN 2.03 | 2 Nne Springfield, MO | Mesonet station WELM7 Springfield Weller Elementary. |
| Aug 14, 8:02 AM CDT | RAIN 2.03 | 2 Nne Springfield, MO | Mesonet station WELM7 Springfield Weller Elementary. The period of the Rain event was 24 hours. |
| Aug 14, 8:02 AM CDT | RAIN 2.03 | 2 Nne Springfield, MO | Mesonet station WELM7 Springfield Weller Elementary. The period of the Rain event was 24 hours. |
| Aug 14, 8:02 AM CDT | RAIN 2.07 | 4 W Springfield, MO | Mesonet station RWFM7 Springfield-Rutledge Wilson. |
| Aug 14, 8:02 AM CDT | RAIN 2.07 | 4 W Springfield, MO | Mesonet station RWFM7 Springfield-Rutledge Wilson. The period of the Rain event was 24 hours. |
| Aug 14, 8:02 AM CDT | RAIN 2.07 | 4 W Springfield, MO | Mesonet station RWFM7 Springfield-Rutledge Wilson. The period of the Rain event was 24 hours. |
| Aug 14, 8:02 AM CDT | RAIN 2.07 | 5 W Springfield, MO | Mesonet station CHNM7 Springfield Chestnut South. |
| Aug 14, 8:02 AM CDT | RAIN 2.07 | 5 W Springfield, MO | Mesonet station CHNM7 Springfield Chestnut South. The period of the Rain event was 24 hours. |
| Aug 14, 8:02 AM CDT | RAIN 2.07 | 5 W Springfield, MO | Mesonet station CHNM7 Springfield Chestnut South. The period of the Rain event was 24 hours. |
| Aug 14, 8:02 AM CDT | RAIN 2.2 | 1 Wnw Willard, MO | Mesonet station WLCM7 Willard Community Center. |
| Aug 14, 8:02 AM CDT | RAIN 2.2 | 1 Wnw Willard, MO | Mesonet station WLCM7 Willard Community Center. The period of the Rain event was 24 hours. |
| Aug 14, 8:02 AM CDT | RAIN 2.2 | 1 Wnw Willard, MO | Mesonet station WLCM7 Willard Community Center. The period of the Rain event was 24 hours. |
| Aug 14, 8:05 AM CDT | RAIN 2.46 | 6 Sse Willard, MO | ASOS station KSGF Springfield ASOS. |
| Aug 14, 8:05 AM CDT | RAIN 2.46 | 6 Sse Willard, MO | ASOS station KSGF Springfield ASOS. The period of the Rain event was 24 hours. |
| Aug 14, 8:05 AM CDT | RAIN 2.46 | 6 Sse Willard, MO | ASOS station KSGF Springfield ASOS. The period of the Rain event was 24 hours. |
| Aug 14, 8:11 AM CDT | RAIN 7.2 | 4 Ne Mount Vernon, MO | 24 hour total. |
| Aug 14, 8:18 AM CDT | RAIN 2 | 3 S Willard, MO | Mesonet station AWLM7 SGF Airport - West Side Lift Stn. |
| Aug 14, 8:18 AM CDT | RAIN 2 | 3 S Willard, MO | Mesonet station AWLM7 SGF Airport - West Side Lift Stn. The period of the Rain event was 24 hours. |
| Aug 14, 8:18 AM CDT | RAIN 2 | 3 S Willard, MO | Mesonet station AWLM7 SGF Airport - West Side Lift Stn. The period of the Rain event was 24 hours. |
| Aug 14, 8:18 AM CDT | RAIN 2.54 | 5 Ssw Glidewell, MO | Mesonet station ACLM7 SGF Airport - East Side Lift Stn. |
| Aug 14, 8:18 AM CDT | RAIN 2.54 | 5 Ssw Glidewell, MO | Mesonet station ACLM7 SGF Airport - East Side Lift Stn. The period of the Rain event was 24 hours. |
| Aug 14, 8:18 AM CDT | RAIN 2.54 | 5 Ssw Glidewell, MO | Mesonet station ACLM7 SGF Airport - East Side Lift Stn. The period of the Rain event was 24 hours. |
| Aug 14, 8:26 AM CDT | RAIN 2.48 | 4 W Springfield, MO | Mesonet station EW8935 Springfield. |
| Aug 14, 8:26 AM CDT | RAIN 2.48 | 4 W Springfield, MO | Mesonet station EW8935 Springfield. The period of the Rain event was 24 hours. |
| Aug 14, 8:26 AM CDT | RAIN 2.48 | 4 W Springfield, MO | Mesonet station EW8935 Springfield. The period of the Rain event was 24 hours. |
| Aug 14, 8:28 AM CDT | RAIN 2.12 | 2 W Republic, MO | Mesonet station GW3513 REPUBLIC. |
| Aug 14, 8:28 AM CDT | RAIN 2.12 | 2 W Republic, MO | Mesonet station GW3513 REPUBLIC. The period of the Rain event was 24 hours. |
| Aug 14, 8:28 AM CDT | RAIN 2.12 | 2 W Republic, MO | Mesonet station GW3513 REPUBLIC. The period of the Rain event was 24 hours. |
| Aug 14, 8:28 AM CDT | RAIN 2.42 | 1 W Republic, MO | Mesonet station FW8147 Republic. |
| Aug 14, 8:28 AM CDT | RAIN 2.42 | 1 W Republic, MO | Mesonet station FW8147 Republic. The period of the Rain event was 24 hours. |
| Aug 14, 8:28 AM CDT | RAIN 2.42 | 1 W Republic, MO | Mesonet station FW8147 Republic. The period of the Rain event was 24 hours. |
| Aug 14, 8:29 AM CDT | RAIN 2.55 | Republic, MO | Mesonet station FW7763 Republic. |
| Aug 14, 8:29 AM CDT | RAIN 2.55 | Republic, MO | Mesonet station FW7763 Republic. The period of the Rain event was 24 hours. |
| Aug 14, 8:29 AM CDT | RAIN 2.55 | Republic, MO | Mesonet station FW7763 Republic. The period of the Rain event was 24 hours. |
| Aug 14, 8:30 AM CDT | RAIN 2.27 | 5 Sse Willard, MO | Mesonet station GW3261 Springfield. |
| Aug 14, 8:30 AM CDT | RAIN 2.27 | 5 Sse Willard, MO | Mesonet station GW3261 Springfield. The period of the Rain event was 24 hours. |
| Aug 14, 8:30 AM CDT | RAIN 2.27 | 5 Sse Willard, MO | Mesonet station GW3261 Springfield. The period of the Rain event was 24 hours. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.1
The text
As transmitted.
239
WGUS53 KSGF 140838
FFWSGF
MOC057-077-097-109-141445-
/O.NEW.KSGF.FF.W.0064.230814T0838Z-230814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
338 AM CDT Mon Aug 14 2023
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southern Dade County in southwestern Missouri...
Greene County in southwestern Missouri...
Jasper County in southwestern Missouri...
Northern Lawrence County in southwestern Missouri...
* Until 945 AM CDT Monday.
* At 338 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 2.5 inches of
rain have fallen. The expected rainfall rate is 1.5 to 2.5 inches
in 1 hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, northern Joplin, Republic, Carthage, Battlefield,
Mount Vernon, Strafford, Webb City, Carl Junction, Willard,
Oronogo, Carterville, Ash Grove, Jasper, Miller, Alba, Purcell,
Everton, Airport Drive, Brookline, Carytown, Asbury, Neck City,
Halltown, Avilla, La Russell, Brooklyn Heights, Waco, Chesapeake,
Pennsboro, Red Oak, Meinert, Dudenville, Maple Grove, Bois D'arc,
Glidewell, Ebenezer, Galloway, Turners and Opolis.
This includes the following low water crossings...
Wilson Creek at Farm Road 156, Clear Creek at Farm Road 87, Sac
River at County Road 1247, Turnback Creek at County Road 2100,
Sinking Creek at County Road 181, Dry Fork at Pine Road and Wilson
Creek at Farm Road 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3715 9462 3736 9462 3734 9308 3709 9307
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR
$$
JT3 follow-up statements
730
WGUS73 KSGF 140909
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
409 AM CDT Mon Aug 14 2023
MOC057-077-097-109-141445-
/O.CON.KSGF.FF.W.0064.000000T0000Z-230814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade MO-Greene MO-Jasper MO-Lawrence MO-
409 AM CDT Mon Aug 14 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT THIS
MORNING FOR SOUTHERN DADE, GREENE, JASPER AND NORTHERN LAWRENCE
COUNTIES...
At 409 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3.5 inches of rain have
fallen. The expected rainfall rate is 1.5 to 3 inches in 1 hour.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Springfield, northern Joplin, Republic, Carthage, Battlefield,
Mount Vernon, Strafford, Webb City, Carl Junction, Willard,
Oronogo, Carterville, Ash Grove, Jasper, Miller, Alba, Purcell,
Everton, Airport Drive, Brookline, Carytown, Asbury, Neck City,
Halltown, Avilla, La Russell, Brooklyn Heights, Waco, Chesapeake,
Pennsboro, Red Oak, Meinert, Dudenville, Maple Grove, Bois D'arc,
Glidewell, Ebenezer, Galloway, Turners and Opolis.
This includes the following low water crossings...
Turnback Creek at County Road 2100, Sinking Creek at County Road
181, Wilson Creek at Farm Road 156, Wilson Creek at Farm Road 146,
Dry Fork at Pine Road, Clear Creek at Farm Road 87 and Sac River
at County Road 1247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3715 9462 3736 9462 3734 9308 3709 9307
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1.5-3 INCHES IN 1 HOUR
$$
JT998
WGUS73 KSGF 141256
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
756 AM CDT Mon Aug 14 2023
MOC057-077-097-109-141445-
/O.CON.KSGF.FF.W.0064.000000T0000Z-230814T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade MO-Greene MO-Jasper MO-Lawrence MO-
756 AM CDT Mon Aug 14 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT THIS
MORNING FOR SOUTHERN DADE, GREENE, JASPER AND NORTHERN LAWRENCE
COUNTIES...
At 756 AM CDT, between 3 to 5 inches of rain have fallen. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, northern Joplin, Republic, Carthage, Battlefield,
Mount Vernon, Strafford, Webb City, Carl Junction, Willard,
Oronogo, Carterville, Ash Grove, Jasper, Miller, Alba, Purcell,
Everton, Airport Drive, Brookline, Carytown, Asbury, Neck City,
Halltown, Avilla, La Russell, Brooklyn Heights, Waco, Chesapeake,
Pennsboro, Red Oak, Meinert, Dudenville, Maple Grove, Bois D'arc,
Glidewell, Ebenezer, Galloway, Turners and Opolis.
This includes the following low water crossings...
Wilson Creek at Farm Road 146, Turnback Creek at County Road 2100,
Sac River at County Road 1247, Sinking Creek at County Road 181,
Wilson Creek at Farm Road 156, Dry Fork at Pine Road and Clear
Creek at Farm Road 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3715 9462 3736 9462 3734 9308 3709 9307
FLASH FLOOD...RADAR INDICATED
$$
Soria521 WGUS73 KSGF 141442 FFSSGF Flash Flood Statement National Weather Service Springfield MO 942 AM CDT Mon Aug 14 2023 MOC057-077-097-109-141452- /O.EXP.KSGF.FF.W.0064.000000T0000Z-230814T1445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade MO-Greene MO-Jasper MO-Lawrence MO- 942 AM CDT Mon Aug 14 2023 ...FLASH FLOOD WARNING WILL EXPIRE AT 945 AM CDT THIS MORNING FOR SOUTHERN DADE, GREENE, JASPER AND NORTHERN LAWRENCE COUNTIES... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3715 9462 3736 9462 3734 9308 3709 9307 $$ Soria
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 2:48 AM CDT, 50 minutes earlier.
Area forecast discussion, Aug 14, 2:48 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
248 AM CDT Mon Aug 14 2023
Key Messages:
1. The Flood Watch remains in effect for a large portion of the
area until 7 AM.
2. Below normal temperatures in the upper 70s into the 80s will
occur through the first half of the week before temperatures
climb again into the 90s by the weekend.
.SHORT TERM...(Today and tonight)
Issued at 246 AM CDT Mon Aug 14 2023
As of 230 AM, radar imagery shows showers and thunderstorms
across southeast KS and southern MO, which is expected to continue
through the early morning before completely exiting the area
by the mid to late morning hours. Any additional thunderstorm
activity should remain subsevere, with flooding becoming the
primary concern. MRMS 12-hr precipitation accumulations show
widespread 1-2 inches, with southwest Missouri having seen 3-4
inches, and localized higher amounts so far. Portions of far
Southwest MO that have experienced those higher amounts are under
Flash Flood Warnings, with the entire CWA remaining under a Flood
Watch until 7 AM.
Once this activity exits the area, the rest of the day will be
pleasant, with highs remaining in the upper 70s to low 80s.
Surface winds will begin to increase throughout the morning and
afternoon, with sustained northwesterly winds up to 20 mph and
gusts up to 25 mph primarily over west central to central
Missouri.
Overnight lows will dip into the upper 50s to low 60s.
.LONG TERM...(Tuesday through Sunday)
Issued at 246 AM CDT Mon Aug 14 2023
Below normal temperatures will continue through Wednesday, with
afternoon highs ranging in the 70s on Tuesday, and climbing into
the upper 70s to low 80s Wednesday.
A ridging pattern will begin building west of the area, bringing
warmer temperatures in the upper 80s into the low to mid 90s
towards the end of the work week. As the upper level ridge
continues pushing east over the area, above normal temperatures
will once again be expected, with highs ranging in the low to mid
90s (eastern Ozarks) and into the upper 90s (southwest MO and far
southeast KS) Saturday and Sunday. Heat index values during this
time frame look to exceed 100 degrees for most of the area.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1234 AM CDT Mon Aug 14 2023
Convection continues across southern MO and southeast MO. BBG will
continue seeing training showers and thunderstorms into the early
morning hours, with scattered showers affecting JLN and SGF. MVFR
and IFR conditions will likely continue with these storms. This
activity is expected to push out of the area between 12Z-14Z.
Conditions will then improve by mid to late morning. Surface winds
will increase throughout the morning and afternoon, with gusts up
to 20 kts possible mainly at JLN and SGF.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 7 AM CDT this morning for MOZ057-058-068>071-
077>083-088>098-101>106.
KS...NONE.
&&
SHORT TERM...Melto
LONG TERM...Melto
AVIATION...MeltoHazardous weather outlook, Aug 14, 3:06 AM CDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 306 AM CDT Mon Aug 14 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150815- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 306 AM CDT Mon Aug 14 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited lightning risk. DISCUSSION... Showers and thunderstorms will continue pushing through the area during the early morning hours before exiting the CWA by mid to late morning. The severe threat has ended, however lightning and flooding will remain a concern. The Flood Watch remains in effect until 7 AM this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Below normal temperatures will occur through the beginning of the week before temperatures climb back up into the 90s by next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Melto
In the hours before
Local storm report, Aug 13, 11:10 PM CDT, 4 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1110 PM CDT Sun Aug 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM Flood 2 ENE Merriam Woods 36.73N 93.14W
08/13/2023 Taney MO Public
Report from mPING: River/Creek overflowing;
Cropland/Yard/Basement Flooding.
&&
TEOLocal storm report, Aug 13, 11:28 PM CDT, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1128 PM CDT Sun Aug 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM Flood 2 W Branch 37.91N 93.05W
08/13/2023 Camden MO Amateur Radio
Tree down on house.
&&
TEOLocal storm report, Aug 13, 11:39 PM CDT, 3 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1139 PM CDT Sun Aug 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM Tstm Wnd Dmg Macks Creek 37.97N 92.97W
08/13/2023 Camden MO Emergency Mngr
Four to five inch tree limbs down. Time
based on radar estimate.
&&
TEOLocal storm report, Aug 13, 11:44 PM CDT, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1144 PM CDT Sun Aug 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM Tstm Wnd Gst 4 NNE Decaturville 37.97N 92.68W
08/13/2023 M58 MPH Camden MO AWOS
AWOS station KOZS Camdenton AWOS.
&&
TEOLocal storm report, Aug 13, 11:50 PM CDT, 3 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1150 PM CDT Sun Aug 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Tstm Wnd Dmg Sarcoxie 37.07N 94.12W
08/13/2023 Jasper MO Emergency Mngr
Tree down near 6th/Church intersection -
size approx. 18-24 in diameter.
&&
TEOLocal storm report, Aug 14, 1:20 AM CDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
120 AM CDT Mon Aug 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Tstm Wnd Dmg Eldridge 37.83N 92.74W
08/13/2023 Laclede MO Emergency Mngr
Report of damage to a roof from thunderstorm
winds. Time estimated via radar.
&&
KPThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:55 PM CDT | Special Weather Statement | SGF | Newton | 35 min |
| Aug 13, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 44 min |
| Aug 13, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 36 min |
| Aug 13, 9:15 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 30 min |
| Aug 13, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Jasper, Lawrence, McDonald, Newton and 1 more | 65 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | SGF | Jasper | 36 min |
| Aug 13, 10:00 PM CDT | Flash Flood Warning | SGF | Barry, Lawrence, Newton | 6 hr |
| Aug 13, 10:18 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 42 min |
| Aug 13, 10:34 PM CDT | Special Weather Statement | SGF | Hickory, St. Clair | 26 min |
| Aug 13, 10:49 PM CDT | Special Weather Statement | SGF | Barry, McDonald, Newton | 56 min |
| Aug 13, 10:57 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 48 min |
| Aug 13, 11:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 1 more | 38 min |
| Aug 13, 11:12 PM CDT | Flash Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| Aug 13, 11:14 PM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 31 min |
| Aug 13, 11:17 PM CDT | Tornado Warning | SGF | Ozark, Taney | 28 min |
| Aug 13, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 50 min |
| Aug 13, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller, Phelps, Pulaski and 2 more | 50 min |
| Aug 13, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| Aug 13, 11:52 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 38 min |
| Aug 13, 11:53 PM CDT | Tornado Warning | SGF | Ozark | 23 min |
| Aug 14, 12:15 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Aug 14, 12:25 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 50 min |
| Aug 14, 12:29 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 6 hr |
| Aug 14, 3:51 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 12 hr |
| Aug 14, 9:38 AM CDT | River Flood Warning | SGF | Jasper | 29 hr |
Nearby
Flash Flood Warnings in Missouri, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.